MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, WGN TRUE FOCUSMETER ONLY MG/DL 956968
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code Fatigue (1849)
Date of Event 09/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-61: improper use / mishandled by end user note: manufacturer contacted customer in a follow-up call to ensure that the customer's condition improved - unable to establish contact with customer at this time.No product notification letter sent since no customer address on file.
 
Event or Problem Description
Consumer reported complaint for low battery symbol.Customer stated the battery had not been changed and that she had only been using the truefocus meter for two weeks.During the call, the truefocus meter powered on using the power button and when a test strip was inserted.The low battery symbol was not on.The meter turned off when the power button was held.The truefocus meter displayed the blood drop to indicate it was ready to perform a test.At the time of the call the customer reported feeling tired and off balance; medical attention was not needed at the time.During the call, a blood test was performed by the customer fasting and produced test result of 119 mg/dl using truefocus meter; customer was satisfied with the result obtained.

Brand Name
TRUE FOCUS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10680428
Report Number1000113657-2020-00751
Device Sequence Number14200856
Product Code NBW
UDI-Device Identifier00021292007744
UDI-Public(01)00021292007744
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/24/2022
Device Model NumberMETER, WGN TRUE FOCUSMETER ONLY MG/DL 956968
Device Lot NumberNX1002
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/17/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;